# SDR VTZA98010

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 908
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: 3849251
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

FLT 6606 - IAD-ROC - DURING TAXI AFTER LANDING, EXPERIENCED AN UNSAFE NOSE GEAR WARNING INDICATION.  AIRCRAFT WAS STOPPED AND NOSE GEAR WAS PINNED AND AIRCRAFT CONTINUED TO THE GATE.  ALSO, UPON ARRIVAL AT THE GATE THE BRAKE SYSTEM FAILED AFTER THE AIRCRAFT WAS FULLY STOPPED.  MAINTENANCE CONTROL WAS NOTIFIED AND MAINTENANCE WAS DISPATCHED.  MAINTENANCE FOUND THE RIGHT ENGINE DRIVEN HYDRAULIC PUMP LEAKING.  PUMP WAS REMOVED AND REPLACED IAW THE MM AND ALL CHECKS WERE PERFORMED.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
